Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 1, Pages 103-108
http://dx.doi.org/10.1155/S0161171284000107

On automorphism group of free quadratic extensions over a ring

Mathematics Department, Bradley University, Peoria 61625, Illinois, USA

Received 8 March 1983; Revised 11 November 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Szeto, “On automorphism group of free quadratic extensions over a ring,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 1, pp. 103-108, 1984. https://doi.org/10.1155/S0161171284000107.